Components:
Treatment option:
Medically reviewed by Militian Inessa Mesropovna, PharmD. Last updated on 26.06.2023

Attention! Information on this page is intended only for medical professionals! Information is collected in open sources and may contain significant errors! Be careful and double-check all the information on this page!
Top 20 medicines with the same components:
Flu, colds.
Inside, 1 sachet 4 times a day: the contents of the package are dissolved in a glass of hot water, if desired, add sugar or honey.
Hypersensitivity, age (up to 12 years).
Use during pregnancy is contraindicated.
Allergic reactions (skin rash, angioedema, urticaria, etc.)
The drug is rapidly absorbed in the upper intestine - the effect is manifested after 20-30 minutes, it is metabolized in the liver to form glucuronide and paracetamol sulfate. It is mainly excreted by the kidneys. The effect ends after 4-4. 5 hours.
- Anilides in combinations
It is compatible with antibacterial drugs, other analgesics, anti-asthmatic drugs.
In a dry place.
Keep out of reach of children.
The shelf life of the drug Coldrex® - lemon powder3 года.Do not use after the expiration date indicated on the package.
1 bag of lemon-flavored powder contains paracetamol 750 mg, phenylephrine hydrochloride 10 mg, ascorbic acid 60 mg, in a package of 5 bags.
N02BE51 Paracetamol in combination with other drugs other than psycholeptics
- J06 Acute upper respiratory tract infections of multiple and unspecified localization
- J11 Influenza, virus not identified
- R05 Cough
- R09. 3 Sputum
- R52. 2 Other persistent pain